Jump to content
bessy

Is drinking pills always safe?

Recommended Posts

There's an article I have read before discouraging people to use such pill because of many  proven harmful effects on the body when use in long term.  Studies said that ingredients of pills become sediments when taken that the human body don't afford to break down.  In effect in become a ball of sediments that form in different parts of our internal organ such as kidney,  gall bladder l,  etc.  Hope this helps

Share this post


Link to post
Share on other sites

Pills is good for a month and not just when you had sex with your bf lol It depends on how your body react on it. But yes it has side effects. Just use condom or no sex at all :D

Share this post


Link to post
Share on other sites
On 5/27/2017 at 02:13, bessy said:

is drinking pills always safe? , I mean not everyday but everytime you have it before doing it to your bf.

Am not a doctor, but I doubt if it is safe. Too much of everything is bad, we can practice other birth control measures outside taking pills, I once had a friend that was having lower abdominal pain and rashes all over because of too much pills. Moreover, it can also alter your normal menstrual cycle.

Share this post


Link to post
Share on other sites

I'm not using pills cuz i know that it has many side effects on woman's body, it changes your mood, give you headaches & sometimes gain weight. Using pills for a long period can affect you health in the future.

Share this post


Link to post
Share on other sites

It can be both safe and dangerous depending on if you are using the right pill for your body(e.g some have allergy to certain drugs). So its always better to see a doctor to get the right pill for you.

 

PS: i didnt know theres a contraceptive that you can take before the main event. Ive always known it has to be taken everyday :|

Share this post


Link to post
Share on other sites
1 hour ago, Mistletoe said:

It can be both safe and dangerous depending on if you are using the right pill for your body(e.g some have allergy to certain drugs). So its always better to see a doctor to get the right pill for you.

Totally agree

Share this post


Link to post
Share on other sites

oh a BIG NO. 

Ive been there, the loss was fast but so unhealthy. When you will stop taking in that pill(for weight loss), your weight will eventually bounce back and you will GAIN more weight. 

There is no easy way to lose weight, if you want a long term healthy body, exercise and eat healthy:) 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×